Eno Kids (antacid) Overdose

Updated



Conversation Starter

Waikiki Says:
via mobile

My house girl gave my 6 year old son a 4.5g sachet of ENO since he was suffering from indigestion. He's now suffering from a high fever, headache and nausea. What do I do?



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

tenoretic overdose
a friend took to much tenoretic? will it have an effecon her blood pressure? she also took some adco zolpidem and adco a... 2 replies
tylenol 3 overdose concerns
I accidentally took three tylenol-3 tablets. Is it deadly? I do not have any problems with 2, just a tired feeling. Than...
did i overdose on tylenol
Hey, I took two 500mg tylenol capsules and then less than 8hr later I took a 5/325 hydrocodone because my neck pain was ... 1 reply
antacid diphen lido and tylenol
I picked up this medication for my daughter but the print out paper didn't list side effects or anything. I was wond... 1 reply
Overdosed on prednisone 320mg 16 tablets at once
I was given 84(20mg) tablets of prednisone for an allergic reaction to a blood pressure pill. After the second dose of 1... 21 replies
overdose of sleeping pills
My relationar eat trika 0.25 mg tablet around 6 tablet is there is any denger effect for him or his life please tell me ... 10 replies
Overdosed on Valium
My boyfriend took about 10 tabs of 10mg valium at once. It is his first time to take valium and wasn't thinking of t... 7 replies
overdose triamterene
accidently took two triamterene/hctz ## Supposed to take l tab 37.5/25mg daily. two 3 in error. ## First off, I would li... 4 replies
Overdose on losartan
What are the effects of overdosing on losartan, multiple 100 mg tabs? ## Hello, Mick! How are you? If you know someone t... 3 replies
overdose of deriphyllin 150 tablet
Hello.. I'm from India. By mistake, I took 5 deriphyllin retard 150 tablets at the same time. What should I do now? ... 3 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA